Meds.

Meds.

I start gilenya on thursday and im kinda scard. Any advice.. i had a bad reaction to the stairoid infusion. Thanks

A MyMSTeam Member said:

@A MyMSTeam Member I'm like you - not a fan of meds. My body really struggles with even many OTC medications. I am on Tecfidera, but don't want to add more to that list. One of the best things I did early on was go to an integrated medicine DR. (She also has MS and treats hers holistically quite successfully so I learned so much from her that has really put me on a different path these past few years!) An integrated medicine DR will share a wider range of alternatives for care. I'm on a great food plan, for example, that helps a TON with fatigue. And I take some supplements that really help too. An elimination diet helped me identify trigger foods - getting rid of those helped me feel so much better! This disease is very unique in how it manifests in each of us - so if you feel like you'd rather go a more holistic route, there are many available! I have a long-term goal of getting off Tecfidera (and any other DMT) but my DR wants me to go another few years with no new activity. For me, I have learned that I must be 100% happy with the treatment path I'm taking to be able to live well. Hope you find your solution soon! XX

posted 4 months ago
A MyMSTeam Member said:

The depression is so common among us MSers , I wish I had the magic answer for ya but alas ,I know it effected me badly for about three years but once I learned to just get on with it and be grateful for what i had my health improved a lot,i guess the stress thing was making life so much harder. Try not to worry,It will get better and it will get easier,good luck with the meds.

posted 4 months ago
A MyMSTeam Member said:

I took it for 18 months. I had a couple weeks of headaches at first, but nothing else. My co pay was $100 a month! BUT it got reimbursed by a rebate program. There was progression in my disease on MRIs, so I got switched to another drug. Gilenya is a good drug..just didnt do the full 100% for my case.

posted 4 months ago
A MyMSTeam Member said:

Howdy, I love it,no adverse side effects,real easy to take and seems to be doing it's job at prevention. I recall having to be monitored for the first dose as the doc worry about heart rate and stuff but I had no difference at all apart from being bored for 8 hours waiting,I have found I take it at night before bed (usually after when I'm brushing my teeth) as it can upset my stomach a small amount and I don't notice it if I'm sleeping.

posted 4 months ago
A MyMSTeam Member said:

I have been on it for years with no issues.

posted 4 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in